# SDR 2010FA0000175

- Difficulty date: January 12, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N359CD
- Make and model: Cirrus SR22
- Aircraft serial: 1184
- Engine: Cont IO550N
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Broken
- Location: Missing Teeth
- Component: Magneto
- Component part number: 105005561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS REMOVED FROM ACFT FOR ROUTINE 500 HR MAGNETO INSP.  DURING INSP, DISTRIBUTOR GEAR WAS FOUND TO BE MISSNG A FEW TEETH.  THE ELECTRODE WAS LOOSE IN THE DISTRIBUTOR GEAR AND HAD WORN THE DISTRIBUTOR BLOCK ELECTRODE POSTS.  BOTH PARTS WERE REPLACED.  THERE IS NO INDICATION WHAT CAUSED THE TEETH TO BE BROKEN OFF OR THE ELECTRODE TO BECOME LOOSE.  THERE WAS NO INDICATION DURING PRE-INSPECTION RUN-UP THAT THERE WAS A PROBLEM WITH THE MAGNETO INTERNAL COMPONENTS.
